By Topic

Variances of spectral parameters with a Gaussian shape (Corresp.)

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)

In the paper [1] by the late M. J. Levin, maximum likelihood estimates and limits on their variances are derived for the parameters of the power spectrum of a zero-mean stationary Gaussian process. In this note we rederive the variances of these estimates in a somewhat different manner and give numerical results for power spectra with a Gaussian shape.

Published in:

IEEE Transactions on Information Theory  (Volume:17 ,  Issue: 2 )